MAUDE Adverse Event Report: BAXTER HEALTHCARE - MEYZIEU PRISMAFLEX HF1400; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

BAXTER HEALTHCARE - MEYZIEU PRISMAFLEX HF1400; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Catalog Number 107142
Medical Device Problem Code Misassembled (1398)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual device was not available; however, a photograph of the sample was provided for evaluation.The visual inspection of the provided pictures showed that the effluent line post pump and the pbp line pre pump were inverted.The reported condition was verified.The cause of the condition was determined to be a manufacturing issue.The involved operator was retrained and awareness training was provided to all operators.The batch involved in this report was manufactured prior to these actions.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the pbp line and the effluent line were found to be crossed on a prismaflex hf1400 set.There was no patient injury or medical intervention associated with this event.No additional information is available.

Brand Name
PRISMAFLEX HF1400
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
BAXTER HEALTHCARE - MEYZIEU
meyzieu cedex rhone
MDR Report Key7656430
Report Number8010182-2018-00067
Device Sequence Number1550851
Product Code KDI
UDI-Device Identifier07332414069315
UDI-Public(01)07332414069315
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K042938
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/01/2020
Device Catalogue Number107142
Device Lot Number18A0501
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2018
Initial Report FDA Received Date07/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1